Two-particle discontinuities of one-loop graphs in the dual-resonance model

Joel A. Shapiro, Charles B. Thorn

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

The two-particle discontinuities of the planar and nonplanar single-loop graphs are calculated for s<4(10-α0) BeV2 for several values of the Regge intercept α0, of the dimensionality D of the oscillators, and of the squared momentum transfer t. The results are not at all what was expected.

Original languageEnglish (US)
Pages (from-to)927-932
Number of pages6
JournalPhysical Review D
Volume5
Issue number4
DOIs
StatePublished - 1972

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy (miscellaneous)

Fingerprint Dive into the research topics of 'Two-particle discontinuities of one-loop graphs in the dual-resonance model'. Together they form a unique fingerprint.

Cite this